Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Weakness, depression, low B12, on cortisone injections, symptoms of diabetes ?

Yes, I am a diabetic (since 1991) and am currently on 2 types of insulin . This may not have anything to do with my problem. For almost 2 years now I have had spells of feeling very weak and drained. I describe it that I feel like a rag doll in my arms.I get so weak at times that I can t do anything. This has been an off and on problem as I said for 2 years. I guess because I feel so weak and don t know what to do I get depressed and cry a lot. The only other thing that has been diagnosed is that my B12 level is low. Also I have had to have some cortisone injections for problems in my wrist and my arm(torn rotator cuff ). I know this is a long shot but a couple of days after my last injection I started with this weakness again. Could this be the problem?
Asked On : Tue, 8 May 2012
Answers:  2 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
You need to be careful with steroids since you are a diabetic. The lethargy and inertia you are experiencing may be due to diabetes if it is not well controlled or due to thyroid dysfunction. You need to get them evaluated. If they are normal then you should exercise regularly and consume a lot of neurotropic vitamins.
Answered: Tue, 8 May 2012
I find this answer helpful
General & Family Physician Dr. Smrithi's  Response
Welcome to HCM
The injectiona are not related to your weakness. This could be because of the diabetes or there might be some other underlying cause which has to be evaluated and treated. Meanwhile take multi vitamin tablets which can correct any vitamin deficiencies.
Hope this answers your query.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor